# SDR VTZA97253

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 7000700966
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/CLE - FLT 6594 - DURING CLIMB-OUT AT 1230 HOURS ON 4-25-97, EXPERIENCED A FAILURE OF THE NR 1 AIR DATA COMPUTER.  AIRCRAFT RETURNED TO IAD.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND THE NR 1 ADC HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE AIR DATA COMPUTER AND THEN RELEASED THE AIRCRAFT BACK TO A RETURN TO SERVICE CONDITION.  (X)
